Title: Delay-dependent admissibility and control of discrete-time switched singular systems with time-delay

Authors: Mohammed Charqi; Noreddine Chaibi; Mohamed Ouahi; El Houssaine Tissir

Addresses: Laboratory of Electronics, Signals Systems and Data Processing (LESSI), Department of Physics, Faculty of Sciences Dhar El Mehraz, University Sidi Mohammed Ben Abdellah, B.P. 1796, Fez, Morocco ' Laboratory of Electronics, Signals Systems and Data Processing (LESSI), Department of Physics, Faculty of Sciences Dhar El Mehraz, University Sidi Mohammed Ben Abdellah, B.P. 1796, Fez, Morocco ' LISA Laboratory, National School of Applied Sciences, University Sidi Mohamed Ben Abdellah, Fes, Morocco ' Laboratory of Electronics, Signals Systems and Data Processing (LESSI), Department of Physics, Faculty of Sciences Dhar El Mehraz, University Sidi Mohammed Ben Abdellah, B.P. 1796, Fez, Morocco

Abstract: This paper is concerned with the problems of admissibility and control for a class of discrete-time switched singular systems with time-delay for arbitrary switching law. Firstly, a new delay-dependent sufficient condition is established in terms of linear matrix inequalities (LMIs) by constructing a novel Lyapunov-Krasovskii functional so that the discrete-time switched singular systems with time-delay to be regular, causal and asymptotically stable. The proposed criterion is proved to have some advantages over other existing results. Then, a state feedback controller is designed to guarantee the admissibility of the closed-loop switched singular delay system, by using the skills of matrix theory. Some slack variables are introduced for more relaxation. Finally, numerical examples are provided to demonstrate the effectiveness of the proposed approach and to compare the obtained results with some existing ones in the literature.

Keywords: discrete-time switched singular systems; switching signal; Lyapunov-Krasovski functional; time-delay; admissibility; causality; regularity; asymptotic stability; state feedback control; linear matrix inequality; LMI.

DOI: 10.1504/IJSCC.2020.106576

International Journal of Systems, Control and Communications, 2020 Vol.11 No.2, pp.178 - 199

Received: 04 Jul 2018
Accepted: 10 Jul 2019

Published online: 15 Apr 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article